# SDR AU001237

- Difficulty date: December 27, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FAILED. A LOUD BANG WAS HEARD FROM THE ENGINE WITH THE TGT INCREASING TO 1000 DEGREES BEFORE SHUTDOWN.
